Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 231326, 4 pages
http://dx.doi.org/10.1155/2010/231326
Research Article

Note on Colon-Multiplication Domains

Department of Mathematics and Statistics, King Fahd University of Petroleum & Minerals, P.O. Box 278, Dhahran 31261, Saudi Arabia

Received 8 April 2010; Accepted 25 August 2010

Academic Editor: David Dobbs

Copyright © 2010 A. Mimouni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in, any medium, provided the original work is properly cited.

How to Cite this Article

A. Mimouni, “Note on Colon-Multiplication Domains,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 231326, 4 pages, 2010. https://doi.org/10.1155/2010/231326.